# SDR ASAA2023090644966

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 36,998 hours, 11,648 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF. TC. 78273000 ENGINE #1 SHOWS FAULT ECON. 73-31371 . THE UPPER EGT SECTORS READ HIGH. GROUNDED - YES. (RESOLVED ON W/O: 1967287 TASKCARD: N/R-00009 ) PERFORMED ENG 1 EGT CONNECTOR CLEANING, REF AMM 77-21-00-140-801. INITIAL TEMP INDICATIONS: S1: 332.76, S2: 91.19, S3: 95.63, S4: 155.71.AFTER CLEANING TEMP INDICATIONS: S1: 54.14, S2: 33.77, S3: 34.97, S4: 71.10 ALL TEMP INDICATIONS NOW WITHIN LIMITS. PERFORMED EEC TEST, REF AMM 73-21-00-700-804-F00, TEST GOOD. ALL FAULTS CLEARED AND DID NOT RETURN. REMOVES CN: 06007440 SEAMC PETER NOTIFIED. THIS CLEARS PLT.
